# SDR ASAA1057965

- Difficulty date: June 16, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,473 hours, 3,709 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: MC1025124
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT O2 MASK HOSE CAME DISCONNECTED.  DIVERSION TIME 30 MINUTES.  SWAPPED CAPT O2 MASK WITH FIRST OBSERVERS MASK REF AMM 35 12 85.  REPLACED 2ND OBSERVER'S O2 MASK PER MM 35 12 85 PARAGRAPH D.  OPS CHECK GOOD.
